# SDR IPXA0161286

- Difficulty date: July 25, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 1225P422
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - AFTER TAKEOFF "ECAM FLT CTL BLUE SERVO LOW PRESSURE" STATUS. BLUE SERVO INOP.  HYD PAGE "BLUE" SYS WAS DISPLAYED IN AMBER PRESSURE 3450 BLUE SYS.  R & R SW 17CB IAW MM 27-14-18-04 REF TSM 27-14-00, FAULT ISO, PG 101, FIG 102.
